# SDR IPXA2016101109236

- Difficulty date: September 16, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: NMC9017517Z
- Part serial: 48416
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIB CORRODED INSIDE UPPER FWD RUDDER.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT RIB IAW DWG AMC7292 AND SRM 51-35-01.
